# SDR FDEA201811143199

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT INBOARD HOLE BORE CORROSION.  CORROSION AT RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   LOWER MOUNT INBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM 57-44-09 AND EA #: 1-5750-128596 B P2 STEP 1 TITLE: WINGS - TRAILING EDGE &   TRAILING EDGE DEVICES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP OUTBD HINGE ASSY   (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
